# SDR HEEA085853

- Difficulty date: March 26, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,933 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 404F
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNAL COND UNIT MALFUNCTIONED. FUEL LOW LIGHT WILL NOT GO OUT.
